# SDR AC2A072802

- Difficulty date: December 14, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,759 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 222380009105
- Part serial: K0111
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 2,759 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSI ABOVE 1600 AT 10 DEGS. OAT. REPLACED PUMP
